Skip to content Skip to navigation

On a General Equation of Duffing's Type with Double Well Potential

Volume 3, Number 2 (2012), 25 - 44

On a General Equation of Duffing's Type with Double Well Potential

Communicated By: 
Irena Lasiecka
Price: $20.00

Abstract

Under a smallness condition on the bounded forcing term f and for c large enough, we prove the existence of exactly 3 different bounded solutions which asymptote any solution of the equation u00 + cu0 + |u|pu − u = f (t) as t tends to infinity. For small values of c, we establish the existence of exactly 3 different T- periodic solutions when f is T-periodic and satisfies a smallness condition.